# SDR ASAA2018062625217

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 36,720 hours, 10,868 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40LDKD
- Condition: Faulty
- Location: Cockpit
- Part time: 16,991 hours, 5,580 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S COURSE DISPLAY WINDOW ON MCP IS BLANK. GROUNDED - YES. REPLACED DFCS MODE CONTROL PANEL REF AMM 22-11-34-400-801, OPS NORMAL REF MM 22-11-34-740-810. ACCOMPLISHED DFCS MCP LRU REPLACEMENT TEST, OPS NORMAL REF MM 22-11-34/501. ACCOMPLISHED LAND VERIFY TEST GRP BITE 49, ALL TEST PASSED REF MM 22-11-00/201. ACCOMPLISHED HGS FCC/AT SENSORS DATA TEST. OPS NORMAL REF MMS 34-36-00/500.
